Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 37, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 2, 2012, 3:03 AM EDT. It took effect at Apr 2, 2012, 8:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2012, 3:03 AM EDT (07:03 UTC)
- In effect from
- Apr 2, 2012, 8:00 PM EDT
- Expired
- Apr 3, 2012, 3:34 PM EDT
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
438 WHUS71 KCAR 020703 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 303 AM EDT MON APR 2 2012 ANZ050-051-021515- /O.NEW.KCAR.SC.Y.0037.120403T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 303 AM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT TUESDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
7 follow-up statements
916 WHUS71 KCAR 021626 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1226 PM EDT MON APR 2 2012 ANZ050-051-030800- /O.CON.KCAR.SC.Y.0037.120403T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1226 PM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT TUESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
541 WHUS71 KCAR 021917 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 317 PM EDT MON APR 2 2012 ANZ050-051-030830- /O.CON.KCAR.SC.Y.0037.120403T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 317 PM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
495 WHUS71 KCAR 030203 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1003 PM EDT MON APR 2 2012 ANZ050-051-031100- /O.CON.KCAR.SC.Y.0037.000000T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1003 PM EDT MON APR 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
722 WHUS71 KCAR 030756 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 356 AM EDT TUE APR 3 2012 ANZ050-051-031600- /O.CON.KCAR.SC.Y.0037.000000T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 356 AM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
367 WHUS71 KCAR 031404 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1004 AM EDT TUE APR 3 2012 ANZ050-051-031800- /O.CON.KCAR.SC.Y.0037.000000T0000Z-120403T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1004 AM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
874 WHUS71 KCAR 031601 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1201 PM EDT TUE APR 3 2012 ANZ050-051-032000- /O.EXT.KCAR.SC.Y.0037.000000T0000Z-120403T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1201 PM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS AROUND 15 KT WITH FREQUENT GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
526 WHUS71 KCAR 031934 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 334 PM EDT TUE APR 3 2012 ANZ050-051-032045- /O.CAN.KCAR.SC.Y.0037.000000T0000Z-120403T2000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 334 PM EDT TUE APR 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVE HEIGHTS ARE NOW BELOW 25 KT AND 5 FT RESPECTIVELY. $$ VJN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 1:25 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 2, 1:25 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 125 AM EDT MON APR 2 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS NEW YORK TONIGHT AND PASS SOUTHWEST OF THE REGION THROUGH MONDAY AND MONDAY NIGHT. WEAK HIGH PRESSURE WILL BRIEFLY MOVE IN BY LATE TUESDAY BEFORE THE NEXT SYSTEM ARRIVES WEDNESDAY. && .NEAR TERM /THROUGH TODAY/... UPDATE: HAVE ADJUSTED TEMPERATURE AND POPS...NO OTHER CHANGES. PREVIOUS DISCUSSION: LOW PRESSURE CURRENTLY OVER THE EASTERN GREAT LAKES WILL CONTINUE TO SHIFT SOUTHEAST OVERNIGHT...MOVING OVER NY/PA AND OFF THE DELMARVA COAST BY TOMORROW MORNING. PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BRUSH SOUTHWESTERN SECTIONS OF THE FORECAST AREA TONIGHT AND EARLY TOMORROW...MAINLY STAYING SOUTH AND WEST OF A BILLY-JACK DEPOT TO MILLINOCKET TO CHERRYFIELD LINE. THE PRECIPITATION WILL RAPIDLY COME TO AN END BY TOMORROW AFTERNOON AS THE LOW MOVES FURTHER OUT OVER THE ATLANTIC. OVERNIGHT TEMPERATURES WILL BE COLD ENOUGH FOR THE PRECIPITATION TO CHANGE OVER TO SNOW IN MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST. ANY SNOW ACCUMULATION WILL BE LIGHT WITH LESS THAN 1 INCH EXPECTED. COLD AIR ADVECTION WILL SET UP TOMORROW BEHIND THE LOW. THIS COMBINED WITH AT LEAST PARTIAL CLOUDINESS THROUGH MUCH OF THE DAY WILL KEEP TEMPERATURES ON THE COOL SIDE ACROSS THE NORTHERN HALF OF THE STATE AS HIGHS WILL ONLY BE IN UPPER 30S TO AROUND 40. FURTHER SOUTH TEMPERATURES WILL HAVE MORE TIME TO RISE BEFORE THE COLDER AIR SPILLS INTO THE AREA. HIGHS THERE WILL BE IN THE MID TO UPPER 40S. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... THE GRADIENT BETWEEN LOW PRESSURE HEADING OUT TO SEA AND HIGH PRESSURE TO THE WEST WILL RESULT IN BREEZY CONDITIONS UNDER VARIABLE SKIES FOR MONDAY NIGHT AND TUESDAY WITH NO PRECIPITATION EXPECTED DURING THIS PERIOD. TEMPERATURES WILL BE NEAR SEASONAL. AN UPPER LEVEL DISTURBANCE DIVING SOUTH AND EAST TOWARD THE REGION WILL RESULT IN INCREASING CLOUD COVER TUESDAY NIGHT WITH THE CHANCE OF SNOW SHOWERS BY WEDNESDAY MORNING. WEDNESDAY LOOKS TO BE OVERCAST AND COOL AS THE UPPER LEVEL SYSTEM SWINGS THROUGH. EXPECT SCATTERED SNOW SHOWERS IN THE MORNING CHANGING TO RAIN SHOWERS ACROSS MOST OF THE AREA BY THE AFTERNOON. HIGHS WILL RANGE FROM THE UPPER 30S IN THE NORTHWEST TO THE LOW TO MID 40S ELSEWHERE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER LVL LOW PRES WILL BE MOVG ESE OF THE FA AT THE BEGINNING OF THE LONG TERM WITH AND RN/SN SHWRS COMING TO AN END BY THU MORN WITH LITTLE IN THE WAY OF MEASURABLE QPF. AFT SOME MORN CLDNSS...THU SHOULD BE A FAIR...ALBEIT COOL AND BREEZY DAY. ANOTHER S/WV MOVG SSE FROM NRN QB COULD BRING MORE CLDNSS... FLURRIES AND ISOLD RN/SN SHWRS TO THE FA LATE THU NGT INTO FRI MORN. AFT ANOTHER FAIR...BREEZY AND COOL DAY FRI...SAT AND SUN LOOK TO BE MILDER AS THE MEAN UPPER TROF OVR THE MARITIMES BEGINS TO MOVE E INTO THE OPEN ATLC...ALLOWING SOME RIDGING ALF FROM THE MIDWEST TO MAKE SOME EWRD PROGRESS. THE XTNT OF THIS WRMG IS STILL UNCERTAIN WITH LARGE MODEL TO MODEL AND RUN TO RUN DIFFERENCES... SO WE DID NOT GET TO CARRIED AWAY WITH HI TEMPS NEXT WEEKEND ATTM. OVRNGT LOWS MOST NGTS WILL BE KEPT UP BY GRAD WINDS AND INTERMITTENT CLD CVR. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... NEAR TERM: MAINLY VFR EXPECTED THROUGH THE PERIOD. RAIN AND SNOW WILL BE POSSIBLE AT KBGR AND KBHB OVERNIGHT...WITH MVFR/IFR VISIBILITY POSSIBLE IN ANY SNOW. ANY PRECIPITATION WILL COME TO AN END BY 16Z MONDAY. SHORT TO LONG TERM: CONDITIONS WILL BE VFR FOR MONDAY NIGHT AND TUESDAY. THE NEXT SYSTEM WILL BRING THE POTENTIAL FOR MVFR/IFR CONDITIONS BEGINNING EARLY WEDNESDAY AS CLOUDS LOWER AND THICKEN AND SCATTERED RAIN/SNOW SHOWERS DEVELOP. MVFR SC CLD DECK AND PERHAPS VSBY IN ANY SHWRS ACROSS ALL TAF SITES WED NGT SHOULD TRANSITION TO VFR ON THU WITH VFR THEN CONTG THRU FRI. && .MARINE... NEAR TERM: NO HEADLINES ARE NEEDED THROUGH TOMORROW. LOW PRESSURE WILL MOVE BY TO THE WEST AND SOUTH OF THE GULF OF MAINE TONIGHT AND TOMORROW. WINDS AND WAVES WILL INCREASE TOMORROW UNDER NORTH FLOW BUT WILL REMAIN BELOW SMALL CRAFT CRITERIA. SHORT TO LONG TERM: THERE IS THE POSSIBILITY OF SCA CONDITIONS AS WIND GUSTS COULD HIT 25 KTS LATER MONDAY INTO MONDAY NIGHT MAINLY FOR THE OUTER ZONES. WINDS ARE EXPECTED TO DROP OFF ON TUESDAY INTO WEDNESDAY. SCA CONDITIONS ARE POSSIBLE BEHIND THE UPPER LOW LATE WED NGT INTO THU ACROSS ALL MZS...MSLY IN NNW WIND GUSTS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...MIGNONE
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.